# SDR WX0A071888

- Difficulty date: March 26, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN RAIL ON THE LT SIDE IS CORRODED FROM FS 1200 TO FS 1322.  R & R AFT CARGO BAY TIE DOWN RAIL FROM FS 1200 TO FS 1322 IAW SRM 51-30-1 & SRM 51-30-5.
